# SDR AU990006

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Snap Ring
- Part number: MS166241231
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE OLEO ASSEMBLY UPPER RETAINING CIRCLIP NOT INSTALLED CORRECTLY ALLOWING THE OLEO TO MOVE OUT OF THE TRUNNION ASSEMBLY AND LOCK IN A FULLY EXTENDED POSITION.
